# SDR DALA2021052002814

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 66,133 hours, 24,404 cycles
- System (JASC): 5240 · Service Doors
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEANED DIBRIS FROM GERT BAR FITTINGS OPS CHECKS GOOD. (7558778)
